MathSciNet Relay Station
MathSciNet bibliographic data
MR472644 08A15
Freese, Ralph; Jónsson, Bjarni Congruence modularity implies the Arguesian identity. Algebra Universalis 6 (1976), no. 2, 225–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement